# SDR COMA0860177

- Difficulty date: March 14, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 14,024 hours, 12,220 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356124310
- Condition: Faulty
- Location: Overheat Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5664 - RECEIVED LEFT ANTI-ICE DUCT WARNING MESSAGE ON CLIMBOUT FROM CVG.  AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED AFT BAY HEAT SENSING ELEMENT (A47WK).
